# SDR UALA2010111604250

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,591 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

THE LEFT WING NR 4 FLT SPOILER UPPER SURFACE HAS SUSTAINED HAIL DAMAGE.  THERE ARE A TOTAL OF 81 HITS WITH AN AVERAGE DEPTH OF .018, 1 INCH IN DIAMETER AND NO PENETRATION.  REPAIRED ON DOCK WU B8479W.
